Free q-distributive lattices

Studia Logica 56 (1-2):23 - 29 (1996)
Abstract
The dual spaces of the free distributive lattices with a quantifier are constructed, generalizing Halmos' construction of the dual spaces of free monadic Boolean algebras.
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1007/BF00370139
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 28,824
Through your library
References found in this work BETA
Cylindric Algebras. Part II.Leon Henkin, J. Donald Monk & Alfred Tarski - 1988 - Journal of Symbolic Logic 53 (2):651-653.
Free Monadic Algebras.Paul R. Halmos - 1962 - Journal of Symbolic Logic 27 (4):469-469.

Add more references

Citations of this work BETA
Linear Heyting Algebras with a Quantifier.Laura Rueda - 2001 - Annals of Pure and Applied Logic 108 (1-3):327-343.

Add more citations

Similar books and articles

Monthly downloads

Added to index

2009-01-28

Total downloads

14 ( #336,849 of 2,178,143 )

Recent downloads (6 months)

1 ( #316,663 of 2,178,143 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Order:
There  are no threads in this forum
Nothing in this forum yet.

Other forums